Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
strawberries

Retinoids and Sweating

I have been on Tazorac for 3 months now. My skin has cleared up nicely. I just started working for a yoga gym and have been doing yoga in a hot room every day. My skin has now flared up. It's itchy red, and is breaking out all around my nose and chin.

Anyone else have this problem with sweating? Is it from the salt in my sweat?

I work out with a clean face and shower right after.

Share this post


Link to post
Share on other sites

yeah my skin looks like it's suburnt, but it's better then breaking out, I've been on it for over a year right now

still clear pretty much.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×